# SDR SWAA2018071123364

- Difficulty date: June 13, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LT FLOOR TO SIDEWALL SUPPORT ANGLE CORRODED BETWEEN BS 400 TO BS 500D, LBL 24.  R&R ANGLE IAW DWG AND SRM.
